MathSciNet Relay Station
MathSciNet bibliographic data
MR1102886 (93k:14065) 14M05 (13D40)
Geramita, Anthony V.; Kreuzer, Martin; Robbiano, Lorenzo Cayley-Bacharach schemes and their canonical modules. Trans. Amer. Math. Soc. 339 (1993), no. 1, 163–189.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement